# SDR IXXA0000027

- Difficulty date: July 14, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- Aircraft time: 81,183 hours, 26,087 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nose Gear
- Part time: 81,183 hours, 26,087 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO TOL, WHEN THE LANDING GEAR WAS EXTENDED FOR LANDING THE NOSE LANDING GEAR DOWN AND LOCKED INDICATION LIGHT FAILED TO ILLUMINATE. THE FLIGHT CREW CYCLED THE GEAR.  THE WARNING INDICATION REMAINED THE SAME.  THE FLIGHT CREW FOLLOWED COMPANY PROCEDURES AND THE FLIGHT CONTINUED TO TOL FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE NOSE LANDING GEAR INDICATION SYSTEM LOCATING A BROKEN WIRE AT THE DOWN AND LOCK SWITCH.  MAINTENANCE REPAIRED THE WIRE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
